# SDR 07FDEA03028

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- Aircraft time: 64,627 hours, 28,946 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AFA00433
- Condition: Corroded
- Location: Bs 899
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE AREA ON BEAM FOUND SEVERE EXFOLIATION CORROSION.  REPAIRED AREA IAW SRM 53-60-01 VOL 1 FIG 3.
